MathSciNet Relay Station
MathSciNet bibliographic data
MR946633 42A63 (28A75 43A46)
Dougherty, R.; Kechris, A. S. Hausdorff measures and sets of uniqueness for trigonometric series. Proc. Amer. Math. Soc. 105 (1989), no. 4, 894–897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement